# SDR DALA2017061304731

- Difficulty date: June 9, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 92,006 hours, 14,313 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 19GF EMERGENCY LIGHTS ARE INOPERATIVE. FOUND CONNECTOR DISCONNECTED ON SIDEWALL AND RECONNECTED.  SYSTEM OPERATION IS NORMAL.
